# SDR 2004FA0000722

- Difficulty date: July 15, 2004
- Submitted: September 21, 2004
- Operation: General aviation
- Aircraft: N528FB
- Make and model: Hughes 500N
- Aircraft serial: LN0097
- Engine: Allsn 250C20
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Mount
- Condition: Out Of Adjust
- Location: Notar Fan G/B
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT OVERCOME WITH SEVERE VIBRATION ON THROTTLE ROLL UP FROM GROUND IDLE TO FLIGHT IDLE.  FOUND FAN CONTROL ROD MADE CONTACT INSIDE FAN DRIVESHAFT.  UPON FURTHER INSPECTION FOUND FAN TRANSMISSION MOUNT AT STATION 150 OUT OF ALIGNMENT.  SENDING AIRCRAFT BACK TO MFG FOR REPAIR SECOND TIME WE HAD RUB WITH DRIVESHAFT SINCE AIRCRAFT WAS NEW.
